×

Fuzzy ideals of BCI and MV-algebras. (English) Zbl 0826.06011

The author extends definitions and concepts of O. Xi [Math. Jap. 36, 935-942 (1991; Zbl 0744.06010)] from BCK-algebras to BCI-algebras and MV-algebras. The properties established concern mainly fuzzy implicative ideals of both structures.
Reviewer: A.Di Nola (Napoli)

MSC:

06F35 BCK-algebras, BCI-algebras
06D30 De Morgan algebras, Łukasiewicz algebras (lattice-theoretic aspects)

Citations:

Zbl 0744.06010
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Belluce, L. P., Semisimple algebras of infinite valued logic and bold fuzzy set theory, Can. J. Math., 38, 1356-1379 (1986) · Zbl 0625.03009
[2] Chang, C. C., Algebraic analysis of many valued logics, Trans. Amer. Math. Soc., 88, 467-490 (1958) · Zbl 0084.00704
[3] Das, P. S., Fuzzy groups and level subgroups, J. Math. Anal. Appl., 84, 264-269 (1981) · Zbl 0476.20002
[4] Hoo, C. S., BCI-algebras with condition (S), Math. Japn, 32, 749-756 (1987) · Zbl 0639.03066
[5] Hoo, C. S., MV-algebras, ideals and semisimplicity, Math. Japon, 34, 563-583 (1989) · Zbl 0677.03041
[6] Iséki, K.; Tanaka, S., Ideal theory of BCK-algebras, Math. Japon, 21, 351-366 (1976) · Zbl 0355.02041
[7] Iséki, K.; Tanaka, S., An introduction to the theory of BCK-algebras, Math. Japon, 23, 1-26 (1978) · Zbl 0385.03051
[8] Mashinchi, M.; Zehadi, M. M., A counter-example of P.S. Das’s paper, J. Math. Anal. Appl., 153, 591-592 (1990) · Zbl 0719.20038
[9] Mundici, D., MV-algebras are categorically equivalent to bounded commutative BCK-algebras, Math. Japon, 31, 889-894 (1986) · Zbl 0633.03066
[10] Mundici, D., Interpretation of AF \(C^∗\)-algebras in Łukasiewicz sentential calculus, J. Func. Anal., 65, 15-63 (1986) · Zbl 0597.46059
[11] Rosenfeld, A., Fuzzy groups, J. Math. Anal. Appl., 35, 512-517 (1977) · Zbl 0194.05501
[12] Xi, Ougen, Fuzzy BCK-algebra, Math. Japon, 36, 935-942 (1991) · Zbl 0744.06010
[13] Zadeh, L. A., Fuzzy sets, Information and Control, 8, 338-353 (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.